# SDR SIMA20131118020

- Difficulty date: November 18, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,592 hours, 20,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 201314
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TWO CEILING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT BATTERY IAW CRJ AMM 33-51-17, OPERATIONS CHECKED GOOD IAW CRJ AMM 33-51-00.
